Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

On homogenization procedure for periodic operators near the edge of an internal gap


Author: M. Sh. Birman
Translated by: T. A. Suslina
Original publication: Algebra i Analiz, tom 15 (2003), nomer 4.
Journal: St. Petersburg Math. J. 15 (2004), 507-513
MSC (2000): Primary 35P99
Published electronically: July 6, 2004
MathSciNet review: 2068979
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 35P99

Retrieve articles in all journals with MSC (2000): 35P99


Additional Information

M. Sh. Birman
Affiliation: Department of Physics, St. Petersburg State University, Ul’ynovskaya 1, Petrodvorets, St. Petersburg, 198504, Russia
Email: tanya@petrov.stoic.spb.su

DOI: http://dx.doi.org/10.1090/S1061-0022-04-00819-2
PII: S 1061-0022(04)00819-2
Keywords: Periodic operators, homogenization, internal gaps, threshold effect
Received by editor(s): June 2, 2003
Published electronically: July 6, 2004
Additional Notes: Supported by RFBR (grant no. 02-01-00798).
Article copyright: © Copyright 2004 American Mathematical Society